Is H-E-B Migraine Formula Caplets Nightshade Free?
Why it's a maybe for nightshade free
- pregelatinized starch
pregelatinized starch
Dietitian noteStarches may be derived from potatoes, which are nightshades. Unless the label is clear, we recommend contacting the manufacturer.
Note by Team Spoonful, Clinical nutrition experts
Keep checking with Spoonful
Explore available ingredient explanations and check other groceries against your dietary needs.

Ingredients
Active ingredient(s): Acetaminophen 250mg Aspirin 250mg (NSAID) Caffeine 65mg Inactive ingredient(s): carnauba wax, crospovidone, FD&C blue #1 aluminum lake, hypromellose, microcrystalline cellulose, povidone, pregelatinized starch, propylene glycol, saccharin sodium, stearic acid, titanium dioxide
Check H-E-B Migraine Formula Caplets against your own diets in the app.
Take it with you
Scan to open H-E-B Migraine Formula Caplets in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
Explore other diets
Often paired with Nightshade Free
Similar Products
Rao's Homemade Sensitive Formula Marinara Sauce
Vitafusion Women's Bone And Metabolism Daily Multivitamin Gummy Formula Tablets
TYLENOL Extra Strength Caplets
Tylenol for Adults 500 mg Extra Strength Acetaminophen Caplets 100 ea Box
ADVIL Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Fast-Acting Formula
Where to buy
H-E-B Migraine Formula Caplets is available at 1 retailer
About this product
Unknown · Piece


